MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT B MONITOR; BRONCHOSCOPE (FLEXIBLE OR RIGID)

BOSTON SCIENTIFIC CORPORATION EXALT B MONITOR; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number M00542760
Medical Device Problem Codes Overheating of Device (1437); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an exalt model b monitor's power cable stopped working on october 07, 2024.The power cable was not transmitting power and was sparking due to fray in the cable.There was no patient involvement.
 
Additional Manufacturer Narrative
Block h6 (device codes): problem code a1005 captures the reportable event of overheating of device.E1: this event was reported by a boston scientific employee.The health care facility is: (b)(6).

Brand Name
EXALT B MONITOR
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
TRICE MEDICAL INC
40 general warren blvd
suite 100
malvern PA 19355
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20565525
Report Number3005099803-2024-05412
Device Sequence Number7827709
Product Code EOQ
UDI-Device Identifier00191506007805
UDI-Public00191506007805
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K211030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00542760
Device Catalogue Number2295-05
Device Lot Number0022104024
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Initial Report FDA Received Date10/30/2024
Date Device Manufactured04/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown